It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 3 Showing 1 - 20 of 50 for accutane dry eye. (0.031 seconds)


... I have accuatane induced dry eyes as well so I know exactly how you are feeling. It's been 6 months now and the burning, soreness and redness is still there. ... (16 replies)
... get a burning feeling when they get real dry, and the foreign body sensation too. I dont wear contacts, but still have the problem. I must have been borderline dry eye before and never noticed because as soon as I started noticing a real difference in my eyes while on Accutane I got off of it. ... (16 replies)
... Hey ndb, My eyes improved only recently (I'd say 8-9 months after going off accutane) which was May/June. I still use eyedrops once in a while but my eyes have improved almost 100%. (16 replies)

... Accutane definately caused my dry eyes. I have been off the horrible drug for 6 months now, and although my eyes are SLOWLY improving, they are no where near back to normal. ... (16 replies)
... I am going on three months post Accutane and still experiencing dry eye problems. I was only on Accutane for a month and a half before deciding that the side effects were not worth it, but here the dry eyes still are. ... (0 replies)
... Accutane does dry eye syndrom. Sometimes you get it years after you stopped using that drug. Dry eyes syndrom is bothering. ... (8 replies)
... start doing religiously now, and I think i'm going to try doxycycline. Given the my limited success with restasis though, I've been feeling a little fearful that accutane induced dry eye is somehow different. Do you know if your friends have had success with treatment? ... (5 replies)
... Hi i dont know much about dry eye from accutane, but i know plenty of people whos dry eye was caused by accutane. Do you know if your dry eye is evportive or aqeaous deficient, did you have dry eye before accutane? ... (5 replies)
... The drops only temporarily ctop the burning whenever it gets bad. And I get the same feeling of it feeling like something is in the eye and needing to rub it. My left eye is close to normal as I hardly need to use eye drops in it, but my right eye is still noticeably dry. ... (16 replies)
... sation and I'd feel like I need to rub them. Once in a while I'd also feel like there was an eyelash stuck that I needed to get out. I never had a problem with dry eyes before I went on accutane so I'm assuming that accutane was what caused me to have those symptoms. ... (16 replies)
... ndb, I just used my regular eyedrops whenever I felt my eyes starting to get dry. It was never too unbearable for me, so I was very lucky. I know that it could've been a lot worse than it was. I also took my contacts out immediately when I got home and wore my glasses and that lessened my problems. (16 replies)
... I have seen four eye doctors, and three out of the four all told me that I have a problem with the aqueous layer of tears, and that my meibomian glands looked fine. ... (16 replies)
... ith the lacrimal glands. Our eyes produce fluid like anyone else, it's just that there's not enough oil for the fluid to stick. The meibomian glands recover from accutane damage but the recovery is very slow. They are working on androgen concoctions that will help meibomian glands. These should be on the market this decade. ... (16 replies)
... Refresh Celluvisc is a thicker eye drop if you need one. ... (16 replies)
... I was on accutane and had a tough time with dry eyes and wearing my contacts. My derm did warn me about this at the beginning of my treatment, though. ... (16 replies)
... Actually, I think one of the main side effects of accutane is dry eyes. ... (16 replies)
... Here are a few side effects of Accutane: corneal opacities, decreased night vision, cataracts, color vision disorder, conjunctivitis, dry eyes, eyelid inflammation, keratitis, optic neuritis, photophobia, visual disturbances (16 replies)
... Accutane definately casued my dry eyes, and its been five months since I have been off the damn drug and I still have the dry problem. Hopefully with time it will clear up, but you never know. ... (16 replies)
... Anyone "see" a connection between having taken Accutane for acne at some point and having problems with dry eyes? ... (16 replies)
... Calibug, they did experiments with DHEA eye drops in rabbits at Harvard. The eyedrops thinned out meibomian gland secretions and relieved evaporative dry eye. The experiments were short term, only two weeks long. ... (488 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!